# SDR A6WA2013073141111

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR UPPER L/E IS BENT UP IN THREE PLACES OVER HINGE AND HORIZONAL STAB AERODYNAMIC SEAL DAMAGED.  REPAIRED ELEVATOR L/E IAW REO 601R-55-21-112.  REPAIRED HORIZ STAB AERODYNAMICAL SEAL IAW REO 601R-55-12-531.
